Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Centric maps and realization of diagrams in the homotopy category


Authors: W. G. Dwyer and D. M. Kan
Journal: Proc. Amer. Math. Soc. 114 (1992), 575-584
MSC: Primary 55P65
DOI: https://doi.org/10.1090/S0002-9939-1992-1070515-X
MathSciNet review: 1070515
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the problem of taking a diagram in the homotopy category and realizing it as a diagram in the category of spaces. Under some assumptions there is a relatively simple obstruction theory for doing this; these assumptions hold in two cases involving homotopy decomposition diagrams for the classifying spaces of compact Lie groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P65

Retrieve articles in all journals with MSC: 55P65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1070515-X
Article copyright: © Copyright 1992 American Mathematical Society